# SDR SWAA2023013081535

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE LOCATED ON LH INNER CHORD AT LEVEL OF STR 17L BS 303.9 AT FWD GALLEY AREA 2022-691828<[01] REPLACED INNER CHORD AND ANGLES (2EA) LOCATED AT LEVEL OF STR 17L BTW BS 360 AND BS 259.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 140A9810 REV -;[02] REPLACED INNER CHORD AND ANGLES (2EA) LOCATED AT LEVEL OF STR 17L BTW BS 360 AND BS 259.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 140A9810 REV -VERIFIED AS RII
